MathSciNet Relay Station
MathSciNet bibliographic data
MR2498560 46E35 (35A25 46N30 60J35 60J60)
Cattiaux, Patrick; Guillin, Arnaud; Wang, Feng-Yu; Wu, Liming Lyapunov conditions for super Poincaré inequalities. J. Funct. Anal. 256 (2009), no. 6, 1821–1841.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 401 Authorization Required Date: Fri, 18 Aug 2017 21:12:40 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=d20668546d6d660cc8740c6050b71af4; path=/; expires=Fri, 06-Jun-2031 21:12:40 GMT Last-Modified: Tue, 15 Aug 2017 15:59:22 GMT ETag: "a2386-44b-556ccdce2403c" Accept-Ranges: bytes Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Content-Length: 605 Keep-Alive: timeout=5, max=91 Connection: Keep-Alive Content-Type: text/html; charset=UTF-8 uTQo0~p2b<6YYa@aED£\Kmע9@T],[-wh{}XkIݦRߐ`QU,>K29~BVV[W1C5r&KfZ@Z'+e\̏NbVɅƆDI<6HzV[6$-DNiQ.FFWGx"1R|~vY!̟HR}u>akMiz5|-_j YpTJp+C#e XSvrzcp;ax0X2D4U밆zB'uSx(C4$+ U? qK霷+I5:KGP'G4(984e챀f=rC}0bfZ!#"cjFX"{ ('syؠ+INz-d XX~;Lժ$/H6> $0`_ Rq]/q cʒEq:kntnv5qr